# SDR AWXA9800031

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT HANDLE COVER LIGHTS DO NOT WORK.  A/C RT FWD AND AFT RELAMP, NO HELP.  REPLACED FUSE ON EMERGENCY LIGHT PWR PACK.
